# SDR CALA2016052095376

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 81,465 hours, 11,192 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN ECONOMY CLASS, SEATS FAILED TO ILLUMINATE DURING TEST.  REPLACED POWER SUPPLY & BATTERY PACK IAW AMM 33-51-06.  SYS OP CHECKED NORMAL, ALL LIGHTS FUNCTIONING.
